MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION VOLARA SYSTEM; DEVICE, POSITIVE PRESSURE BREATHING, INTERMITTENT

BAXTER HEALTHCARE CORPORATION VOLARA SYSTEM; DEVICE, POSITIVE PRESSURE BREATHING, INTERMITTENT
Model Number M08594
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bronchial Hemorrhage (4456)
Date of Event 03/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported a patient experienced ¿sudden significant lung bleeding¿ attributed to a volara system.The patient started using the volara system fourty seven days prior to the date of this report.Twelve days later the patient complained of a ¿sudden significant lung bleeding¿.The patient confirmed that the volara device was not used on the day of the event.The patient attended the hospital, and the patient underwent ¿a full-work-up¿ including a ct scan and was provided ¿medications and antibiotics.¿ it is also noted that the patient¿s hospital team instructed the patient to discontinue taking his prescribed eliquis, as well as discontinue use of the volara device.The patient confirmed that there were no device errors, and no allegation of malfunction.The device is being returned due to the patient¿s discontinuance of use.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
The device was returned for evaluation related to the allegation of experiencing significant lung bleeding.Visual and functional resting passed.The performance specifications were verified in accordance with qs18838 using calibrated equipment.The device passed all test specifications and operated as designed.The allegation of experiencing significant lung bleeding was not confirmed.Event history log review did not find any logs that could contribute to this allegation.Manufacturing record review had no contributing factors to this allegation.These findings are in accordance with the ehlr, sar and mmr results.

Brand Name
VOLARA SYSTEM
Common Device Name
DEVICE, POSITIVE PRESSURE BREATHING, INTERMITTENT
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM SINGAPORE
1 yishun avenue 7
singapore, north east 76892 3
SN   768923
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24802420
Report Number3008145987-2026-00024
Device Sequence Number18627924
Product Code NHJ
UDI-Device Identifier00887761984578
UDI-Public(01)00887761984578
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K192143
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberM08594
Device Catalogue NumberM08594
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale